Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 42, NWS Wilmington, OH

April 19, 2011Hocking County, Ohio

NWS Wilmington, OH issued this river flood warning at Apr 19, 2011, 4:11 PM EDT for Hocking County, Ohio. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2011, 4:11 PM EDT (20:11 UTC)
Expired
Apr 21, 2011, 4:26 PM EDT
In force
48 hr
Issued by
NWS Wilmington, OH
Flood severity
Minor

County Hocking County, OH

The radar

The Cincinnati radar (KILN), 116 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Hocking River at Enterprise (ENTO1). The gauge peaked at 15.06 ft at Apr 20, 2011, 1:00 PM EDT.

actionminormoderate5101504/1904/2004/2104/22
Action stage
9 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03157500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WGUS41 KILN 192011
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
411 PM EDT TUE APR 19 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  HOCKING RIVER AT ENTERPRISE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC073-200811-
/O.NEW.KILN.FL.W.0042.110419T2011Z-110421T0300Z/
/ENTO1.1.ER.110419T1945Z.110420T0000Z.110420T2100Z.NO/
411 PM EDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL WEDNESDAY EVENING.
* AT 3 PM THE STAGE WAS 11.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 14.5 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* AT STAGES NEAR 15.0 FEET, WATER SPILLS ONTO PORTIONS OF US 33 NEAR 
  ENTERPRISE. SOME AREAS OF ROCKBRIDGE EXPERIENCE FLOODING...AS WELL AS 
  NUMEROUS LOW LYING ROADS NEAR SUGAR GROVE. PORTIONS OF ROUTE 93 SOUTH 
  OF LOGAN BECOME FLOODED.
  
$$
9 follow-up statements
097 
WGUS81 KILN 200124
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
924 PM EDT TUE APR 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  HOCKING RIVER AT ENTERPRISE

OHC073-200924-
/O.EXT.KILN.FL.W.0042.000000T0000Z-110421T1300Z/
/ENTO1.1.ER.110419T1958Z.110420T1200Z.110421T0700Z.NO/
924 PM EDT TUE APR 19 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THURSDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL THURSDAY MORNING.
* AT 9 PM THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 14.8 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING.
* AT STAGES NEAR 15.0 FEET, WATER SPILLS ONTO PORTIONS OF US 33 NEAR 
  ENTERPRISE. SOME AREAS OF ROCKBRIDGE EXPERIENCE FLOODING...AS WELL AS 
  NUMEROUS LOW LYING ROADS NEAR SUGAR GROVE. PORTIONS OF ROUTE 93 SOUTH 
  OF LOGAN BECOME FLOODED.
  
$$
139 
WGUS81 KILN 200910
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 AM EDT WED APR 20 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  BIG DARBY CREEK AT DARBYVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  GREAT MIAMI RIVER AT MIAMITOWN
  HOCKING RIVER AT ENTERPRISE

OHC061-201710-
/O.CON.KILN.FL.W.0041.000000T0000Z-110423T0027Z/
/MIAO1.1.ER.110419T1855Z.110420T1200Z.110422T1827Z.NO/
510 AM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL FRIDAY EVENING.
* AT 4 AM THE STAGE WAS 21.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY AFTERNOON.
* AT STAGES NEAR 22.0 FEET, FLOOD WATERS AFFECT HOMES JUST NORTH OF 
  MIAMITOWN.
  

$$

OHC129-201710-
/O.EXT.KILN.FL.W.0043.000000T0000Z-110422T0400Z/
/CRCO1.1.ER.110420T0520Z.110421T0000Z.110421T2200Z.NO/
510 AM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL LATE THURSDAY NIGHT.
* AT 4 AM THE STAGE WAS 14.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* AT STAGES NEAR 15.5 FEET, LOWLAND FLOODING CONTINUES...WHILE FLOODING 
  BEGINS ALONG ISLAND ROAD.
  

$$

OHC131-145-201709-
/O.EXT.KILN.FL.W.0044.000000T0000Z-110423T1000Z/
/PKTO1.1.ER.110419T2333Z.110421T0600Z.110423T0400Z.NO/
510 AM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL SATURDAY MORNING.
* AT 4 AM THE STAGE WAS 20.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.6 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC073-201709-
/O.CON.KILN.FL.W.0042.000000T0000Z-110421T1300Z/
/ENTO1.1.ER.110419T1958Z.110420T1200Z.110421T0700Z.NO/
510 AM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL THURSDAY MORNING.
* AT 4 AM THE STAGE WAS 14.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 14.8 FEET BY THIS MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING.
* AT STAGES NEAR 15.0 FEET, WATER SPILLS ONTO PORTIONS OF US 33 NEAR 
  ENTERPRISE. SOME AREAS OF ROCKBRIDGE EXPERIENCE FLOODING...AS WELL AS 
  NUMEROUS LOW LYING ROADS NEAR SUGAR GROVE. PORTIONS OF ROUTE 93 SOUTH 
  OF LOGAN BECOME FLOODED.
  

$$

OHC049-097-129-200940-
/O.CAN.KILN.FL.W.0045.000000T0000Z-110421T0900Z/
/DBVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
510 AM EDT WED APR 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* AT 4 AM THE STAGE WAS 8.1 FEET.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL REMAIN BELOW FLOOD STAGE...RISING TO NEAR 9.8 FEET BY 
  AFTER MIDNIGHT TONIGHT.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$
420 
WGUS81 KILN 201538
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1138 AM EDT WED APR 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  HOCKING RIVER AT ENTERPRISE

OHC129-202338-
/O.EXT.KILN.FL.W.0043.000000T0000Z-110422T1400Z/
/CRCO1.1.ER.110420T0520Z.110421T0600Z.110422T0800Z.NO/
1138 AM EDT WED APR 20 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL FRIDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL FRIDAY MORNING.
* AT 10 AM THE STAGE WAS 14.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.1 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT STAGES NEAR 16 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER 
  AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND 
  ROAD.
  

$$

OHC131-145-202338-
/O.EXT.KILN.FL.W.0044.000000T0000Z-110423T2200Z/
/PKTO1.1.ER.110419T2333Z.110421T1200Z.110423T1600Z.NO/
1138 AM EDT WED APR 20 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SATURDAY EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL SATURDAY EVENING.
* AT 11 AM THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON.
* AT STAGES NEAR 23 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$

OHC073-202337-
/O.EXT.KILN.FL.W.0042.000000T0000Z-110421T1900Z/
/ENTO1.1.ER.110419T1958Z.110420T1500Z.110421T1300Z.NO/
1138 AM EDT WED APR 20 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THURSDAY AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL THURSDAY AFTERNOON.
* AT 11 AM THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TOMORROW 
  MORNING.
* AT STAGES NEAR 15 FEET, WATER SPILLS ONTO PORTIONS OF US 33 NEAR 
  ENTERPRISE. SOME AREAS OF ROCKBRIDGE EXPERIENCE FLOODING...AS WELL AS 
  NUMEROUS LOW LYING ROADS NEAR SUGAR GROVE. PORTIONS OF ROUTE 93 SOUTH 
  OF LOGAN BECOME FLOODED.
  

$$
104 
WGUS81 KILN 202227
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
627 PM EDT WED APR 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  SCIOTO RIVER AT CIRCLEVILLE
  SCIOTO RIVER AT PIKETON
  HOCKING RIVER AT ENTERPRISE

OHC129-210627-
/O.CON.KILN.FL.W.0043.000000T0000Z-110422T1400Z/
/CRCO1.1.ER.110420T0520Z.110421T0600Z.110422T0800Z.NO/
627 PM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL FRIDAY MORNING.
* AT 5 PM THE STAGE WAS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 16.1 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT STAGES NEAR 16.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER 
  AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND 
  ROAD.
  
$$

OHC131-145-210627-
/O.CON.KILN.FL.W.0044.000000T0000Z-110423T2200Z/
/PKTO1.1.ER.110419T2333Z.110421T1200Z.110423T1600Z.NO/
627 PM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL SATURDAY EVENING.
* AT 6 PM THE STAGE WAS 22.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY TOMORROW MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON.
* AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS 
  NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  
$$

OHC073-210627-
/O.CON.KILN.FL.W.0042.000000T0000Z-110421T1900Z/
/ENTO1.1.ER.110419T1958Z.110420T1830Z.110421T1300Z.NO/
627 PM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL THURSDAY AFTERNOON.
* AT 6 PM THE STAGE WAS 14.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TOMORROW 
  MORNING.
* AT STAGES NEAR 15.0 FEET, WATER SPILLS ONTO PORTIONS OF US 33 NEAR 
  ENTERPRISE. SOME AREAS OF ROCKBRIDGE EXPERIENCE FLOODING...AS WELL AS 
  NUMEROUS LOW LYING ROADS NEAR SUGAR GROVE. PORTIONS OF ROUTE 93 SOUTH 
  OF LOGAN BECOME FLOODED.
  
$$
345 
WGUS81 KILN 210245
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1045 PM EDT WED APR 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  HOCKING RIVER AT ENTERPRISE

OHC073-211045-
/O.EXT.KILN.FL.W.0042.000000T0000Z-110421T1700Z/
/ENTO1.1.ER.110419T1958Z.110420T1830Z.110421T1100Z.NO/
1045 PM EDT WED APR 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL THURSDAY AFTERNOON.
* AT 10 PM THE STAGE WAS 14.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  MORNING.
* AT STAGES NEAR 15.0 FEET, WATER SPILLS ONTO PORTIONS OF US 33 NEAR 
  ENTERPRISE. SOME AREAS OF ROCKBRIDGE EXPERIENCE FLOODING...AS WELL AS 
  NUMEROUS LOW LYING ROADS NEAR SUGAR GROVE. PORTIONS OF ROUTE 93 SOUTH 
  OF LOGAN BECOME FLOODED.
  
$$
019 
WGUS81 KILN 210445
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1245 AM EDT THU APR 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  HOCKING RIVER AT ENTERPRISE

OHC073-211245-
/O.CON.KILN.FL.W.0042.000000T0000Z-110421T1700Z/
/ENTO1.1.ER.110419T1958Z.110420T1830Z.110421T1100Z.NO/
1245 AM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL THIS AFTERNOON.
* AT 12 AM THE STAGE WAS 14.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING.
* AT STAGES NEAR 14.0 FEET, WATER SPILLS INTO KACHEMACHER PARK IN LOGAN 
  AND ONTO STATE ROUTE 33 AT SOME LOCATIONS ALONG THE RIVER. ALSO...
  WATER WILL BE ACROSS STATE ROUTE 93 JUST SOUTH OF LOGAN. LOWLAND 
  FLOODING ALSO OCCURS IN ROCKBRIDGE.
  

$$
412 
WGUS81 KILN 210846
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
446 AM EDT THU APR 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  HOCKING RIVER AT ENTERPRISE

OHC073-211646-
/O.CON.KILN.FL.W.0042.000000T0000Z-110421T1700Z/
/ENTO1.1.ER.110419T1958Z.110420T1830Z.110421T1100Z.NO/
446 AM EDT THU APR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL THIS AFTERNOON.
* AT 4 AM THE STAGE WAS 13.8 FEET.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON.
* AT STAGES NEAR 14.0 FEET, WATER SPILLS INTO KACHEMACHER PARK IN LOGAN 
  AND ONTO STATE ROUTE 33 AT SOME LOCATIONS ALONG THE RIVER. ALSO...
  WATER WILL BE ACROSS STATE ROUTE 93 JUST SOUTH OF LOGAN. LOWLAND 
  FLOODING ALSO OCCURS IN ROCKBRIDGE.
  

$$
101 
WGUS81 KILN 211601
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1201 PM EDT THU APR 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  BIG DARBY CREEK AT DARBYVILLE
  HOCKING RIVER AT ENTERPRISE

OHC049-097-129-220001-
/O.EXT.KILN.FL.W.0054.000000T0000Z-110422T0600Z/
/DBVO1.1.ER.110421T0820Z.110421T1830Z.110422T0000Z.NO/
1201 PM EDT THU APR 21 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE TONIGHT... 
THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL LATE TONIGHT.
* AT 11 AM THE STAGE WAS 10.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER IS NEAR CREST AND WILL FALL BELOW FLOOD STAGE BY
  THIS EVENING. ADDITIONAL RAINFALL MAY CAUSE THE RIVER TO
  RISE ABOVE FLOOD STAGE AGAIN ON FRIDAY NIGHT. 
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

$$

OHC073-220001-
/O.EXT.KILN.FL.W.0042.000000T0000Z-110422T0230Z/
/ENTO1.1.ER.110419T1958Z.110420T1830Z.110421T2100Z.NO/
1201 PM EDT THU APR 21 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE HOCKING RIVER AT ENTERPRISE
* UNTIL THIS EVENING.
* AT 11 AM THE STAGE WAS 12.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE
  THIS AFTERNOON. ADDITIONAL RAINFALL MAY CAUSE THE RIVER TO
  RISE ABOVE FLOOD STAGE AGAIN FRIDAY NIGHT. 
  

$$
985 
WGUS81 KILN 212026
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT THU APR 21 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  HOCKING RIVER AT ENTERPRISE

OHC073-212056-
/O.CAN.KILN.FL.W.0042.000000T0000Z-110425T0800Z/
/ENTO1.1.ER.110419T1958Z.110420T1830Z.110425T0200Z.NO/
426 PM EDT THU APR 21 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE HOCKING RIVER AT ENTERPRISE
* AT 4 PM THE STAGE WAS 11.8 FEET.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO AROUND 8 FEET FRIDAY AFTERNOON AND
  THEN REACT WITH A SHARP RISE DUE TO RAINFALL THAT IS EXPECTED TO
  BEGIN FRIDAY MORNING. THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE
  FRIDAY NIGHT AND A NEW FLOOD WARNING WILL BE NEEDED IF THE RAINFALL 
  DEVELOPS AS EXPECTED.  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 19, 2:12 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 19, 2:12 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
212 PM EDT TUE APR 19 2011

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A WARM FRONT AS IT LIFTS
SLOWLY NORTHWARD THROUGH OHIO TODAY. A STRONG COLD FRONT
CONTAINING ABUNDANT MOISTURE WILL CROSS THE REGION LATE TONIGHT
INTO WEDNESDAY. HIGH PRESSURE AND DRIER AIR WILL BUILD IN
WEDNESDAY NIGHT AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED THE POPS TO LOWER THEM S OF WRM FRONT WHICH RUNS ACROSS
SRN OH. KEPT 100 POPS ACROSS THE N WITH THE AREA CONVECTION.
EXPECT THE AREA TO PUSH NE OF THE FA BY 00Z.

LOWERED TEMPS IN THE N DUE TO THE RAIN AND COLD NE FLOW.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
A STRONG COLD FRONT EXTENDING FROM A GREAT LAKES LOW WILL CROSS
THE AREA TONIGHT INTO EARLY WEDNESDAY. ALL MODELS INDICATE A SWATH
OF ABUNDANT MOISTURE AND CONVERGENCE ALONG THE FRONT SO WENT WITH
100 POPS FOR SHOWERS AND THUNDERSTORMS. EXPECT A SQUALL LINE TO
DEVELOP AHEAD OF THE FRONT ENERGIZED BY A 60 KNOT 850 MB JET.
SEVERE WIND GUSTS WILL PROBABLY ACCOMPANY THE SQUALL LINE...WITH
ISOLATED TORNADOES POSSIBLE ALONG BROKEN SEGMENTS OF THE LINE.
DECREASING INSTABILITY DURING THE NIGHT MAY BE A LIMITING FACTOR
TO THE SEVERE WEATHER THREAT AS THE SQUALL LINE PROGRESSES TO
EASTERN COUNTIES. PRECIPITABLE WATER OVER 200% OF NORMAL WILL
RESULT IN HEAVY RAIN AND LOCALIZED FLOODING.

THE COLD FRONT WILL PROCEED QUICKLY EASTWARD ON
WEDNESDAY...FOLLOWED BY HIGH PRESSURE AND DRY AIR ON WEDNESDAY
NIGHT. ALSO KEPT THURSDAY DRY SINCE IT APPEARS MOISTURE ASSOCIATED
WITH THE NEXT WAVE OF LOW PRESSURE WILL REMAIN SOUTHWEST THROUGH
THE DAY. CLOUDS...PRECIPITATION AND COLD ADVECTION SHOULD KEEP
HIGH TEMPERATURES MAINLY IN THE 50S AND 60S ON WEDNESDAY AND
THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
UNSETTLED CONDITIONS WILL BECOME REESTABLISHED ACROSS THE OHIO
VALLEY THROUGH THE PERIOD. A WARM FRONT WILL DEVELOP ON THURSDAY
NIGHT AND LIFT NORTH ON FRIDAY. AS LOW PRESSURE PASSES TO THE
NORTH IT WILL BRING A COLD FRONT THROUGH LATE FRIDAY NIGHT OR
EARLY SATURDAY. IT APPEARS THAT THIS FRONT WILL STALL JUST SOUTH
OF THE REGION AND THEN LIFT BACK NORTH AS WEAK WAVES MOVE ALONG
THE BOUNDARY AT THE BEGINNING OF THE WEEK. COOLER TEMPERATURES ON
THURSDAY AND THURSDAY NIGHT WILL BE REPLACED BY NEAR TO ABOVE
NORMAL READINGS FOR THE REST OF THE PERIOD.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
WRMFNT REMAINS DRAPED ACROSS THE FA...RUNNING FROM NR CVG-UNI.
AREA OF SHRA AND TSRA IS WORKING E ACROSS THE NRN TAFS...N OF THE
FNT...WILL PUSH THRU CMH/LCK BY 22Z.

WRMFNT SHOULD WORK N THIS AFTN AHEAD OF DEEPENING LOW OUT OVER THE
PLAINS. THIS SHOULD ALLOW CIGS TO GO VFR ACROSS THE SRN TAFS THIS AFTN.
CIGS WILL SLOWLY IMPROVE TO VFR IN THE N AS THE WARM FRONT LIFTS N
LATE THIS AFTN INTO THE EVENING.

AS LOW EJECTS FROM THE MS VALLEY INTO THE GREAT LAKES TONIGHT...A
CDFNT WILL SWING ACROSS THE REGION BETWEEN 06Z AND 12Z. EXPECT
LINE OF TSTMS TO DEVELOP AHEAD OF THE FNT. SOME TSTMS COULD BE
STRONG TO SEVERE. KEPT PREVIOUS SHIFTS FCST OF WINDS GUSTS TO
28KTS. THEY COULD BE HIGHER BUT DIDNT WANT TO GO TOO CRAZY WITH
WIND GUSTS AT THIS TIME. WINDS WILL SHIFT TO THE WEST BEHIND THE
LINE. STRONG PRESSURE GRADIENT IN THE COLD ADVECTION BEHIND THE
FRONT WILL KEEP WINDS UP WITH GUSTS UP TO 28KTS POSSIBLE.

OUTLOOK...GUSTY WEST TO NORTHWEST WINDS EXPECTED ON WEDNESDAY.
SHOWERS AND THUNDERSTORMS EXPECTED FRIDAY INTO SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...
AVIATION...SITES
Hazardous weather outlook, Apr 19, 5:02 AM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
502 AM EDT TUE APR 19 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-200915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
502 AM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. A FEW STORMS MAY
PRODUCE HAIL. IN ADDITION...LOCALLY HEAVY RAIN MAY OCCUR...ESPECIALLY
WHERE STORMS ARE TRAINING. THIS MAY RESULT IN LOCALIZED FLOODING.

THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO
DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN
THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES.

HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL
LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE SEVERE WEATHER THREAT WILL CONTINUE EARLY WEDNESDAY AS THE
COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY
AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Apr 19, 2:36 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
236 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLOOD            BALTIMORE               39.85N 82.61W
04/19/2011                   FAIRFIELD          OH   TRAINED SPOTTER

            STORM TOTAL RAINFALL HAS BEEN 2.0 INCHES. LEITNAKER AND
            HOLDER ROADS ARE BOTH CLOSED IN SPOTS DUE TO FLOODING.

&&

KURZ
Local storm report, Apr 19, 2:43 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             BALTIMORE               39.85N 82.61W
04/19/2011  E0.75 INCH       FAIRFIELD          OH   TRAINED SPOTTER

&&

HUGHES
Local storm report, Apr 19, 3:15 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
315 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     FLASH FLOOD      BEAVERCREEK             39.73N 84.06W
04/19/2011                   GREENE             OH   LAW ENFORCEMENT

            MULTIPLE ROAD CLOSURES DUE TO STANDING WATER COUNTY-WIDE

0313 PM     FLASH FLOOD      BEAVERCREEK             39.73N 84.06W
04/19/2011                   GREENE             OH   COUNTY OFFICIAL

            MULTIPLE ROAD CLOSURES DUE TO HIGH WATER

&&

ASL
Local storm report, Apr 19, 3:17 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
317 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      DAYTON                  39.78N 84.20W
04/19/2011                   MONTGOMERY         OH   COUNTY OFFICIAL

            MULTIPLE ROAD CLOSURES DUE TO PONDING OF WATER

0315 PM     FLOOD            DAYTON                  39.78N 84.20W
04/19/2011                   MONTGOMERY         OH   COUNTY OFFICIAL

            MULTIPLE ROADS CLOSED DUE TO PONDING OF WATER

&&

ASL
Local storm report, Apr 19, 3:18 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
318 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLOOD            DAYTON                  39.78N 84.20W
04/19/2011                   MONTGOMERY         OH   COUNTY OFFICIAL

            MULTIPLE ROAD CLOSURES DUE TO PONDING OF WATER

&&

ASL
Local storm report, Apr 19, 3:48 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HEAVY RAIN       BEAVERCREEK             39.73N 84.06W
04/19/2011  M3.52 INCH       GREENE             OH   PUBLIC

&&

ASL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:54 AM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton39 min
Apr 19, 3:32 AM EDTSevere Thunderstorm WarningILNBrown, Clinton, Highland23 min
Apr 19, 3:45 AM EDTSpecial Weather StatementILNClermont, Hamilton60 min
Apr 19, 4:11 AM EDTSpecial Weather StatementILNBrown64 min
Apr 19, 4:20 AM EDTAreal Flood WarningILNClermont, Hamilton7 hr
Apr 19, 4:46 AM EDTSpecial Weather StatementILNHighland59 min
Apr 19, 6:12 AM EDTAreal Flood WarningILNHamilton3 hr
Apr 19, 7:12 AM EDTAreal Flood AdvisoryILNButler, Clinton, Greene, Montgomery, Preble, Warren3 hr
Apr 19, 9:08 AM EDTFlash Flood WarningILNClermont3 hr
Apr 19, 9:20 AM EDTSpecial Weather StatementILNBrown55 min
Apr 19, 9:27 AM EDTSpecial Weather StatementILNHighland63 min
Apr 19, 11:14 AM EDTSpecial Weather StatementILNClinton, Warren61 min
Apr 19, 11:40 AM EDTAreal Flood WarningILNBrown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more3 hr
Apr 19, 11:47 AM EDTSpecial Weather StatementILNGreene, Montgomery, Preble58 min
Apr 19, 11:50 AM EDTAreal Flood AdvisoryILNPike, Ross3 hr
Apr 19, 12:01 PM EDTSpecial Weather StatementILNDarke44 min
Apr 19, 12:22 PM EDTRiver Flood WarningILNClermont, Hamilton, Warren9 hr
Apr 19, 12:22 PM EDTRiver Flood WarningILNClermont, Hamilton9 hr
Apr 19, 12:57 PM EDTAreal Flood AdvisoryILNClark, Greene, Montgomery, Preble11 hr
Apr 19, 1:45 PM EDTSpecial Weather StatementILNPickaway60 min
Apr 19, 2:14 PM EDTSpecial Weather StatementILNFairfield31 min
Apr 19, 2:19 PM EDTRiver Flood WarningILNHamilton5 days
Apr 19, 2:30 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Franklin, Hocking, Licking, Madison and 2 more6 hr
Apr 19, 2:42 PM EDTRiver Flood AdvisoryILNClermont, Hamilton49 hr
Apr 19, 3:36 PM EDTRiver Flood AdvisoryILNHamilton28 hr
Apr 19, 3:54 PM EDTFlood WatchILNBrown, Butler, Clermont, Clinton, Fairfield, Fayette and 10 more17 hr
Apr 19, 5:51 PM EDTAreal Flood WarningILNWarren52 hr
Apr 19, 6:39 PM EDTRiver Flood WarningILNPickaway9 days
Apr 19, 6:39 PM EDTRiver Flood WarningILNPike, Scioto11 days
Apr 19, 6:57 PM EDTRiver Flood WarningILNFranklin, Madison, Pickaway10 hr
Apr 19, 7:20 PM EDTRiver Flood WarningILNMiami, Shelby2 hr
Apr 19, 7:22 PM EDTRiver Flood WarningILNButler, Montgomery, Warren3 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.